Header logo is

Undulation instabilities in laterally structured magnetic multilayers

2002

Article

mms


Author(s): Eimüller, T. and Scholz, M. and Guttmann, P. and Köhler, M. and Bayreuther, G. and Schmahl, G. and Fischer, P. and Schütz, G.
Journal: {Journal of Applied Physics}
Volume: 91
Number (issue): 10
Pages: 7334--7336
Year: 2002

Department(s): Modern Magnetic Systems
Bibtex Type: Article (article)

Language: eng

BibTex

@article{escidoc:0844,
  title = {{Undulation instabilities in laterally structured magnetic multilayers}},
  author = {Eim\"uller, T. and Scholz, M. and Guttmann, P. and K\"ohler, M. and Bayreuther, G. and Schmahl, G. and Fischer, P. and Sch\"utz, G.},
  journal = {{Journal of Applied Physics}},
  volume = {91},
  number = {10},
  pages = {7334--7336},
  year = {2002}
}